# SDR SWIA202162004

- Difficulty date: August 20, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR HANDRAIL CUPS CORRODED BETWEEN FS310-FS349 (MARKED)     (C-CHECK RO 10/29/2021)    REPLACED PAX DOOR HAND RAIL CUPS AT APPROX FS310.00-FS349.00 DOOR SILL AREA .REF:CRJ-700 S.R.M. 51-42-06-001-001-A01, DWG- SH670-31810 REV-Y / COMPLIED WITH TASK CARD 51-900-1002-SKY
